MAUDE Adverse Event Report: FOOTPRINT MEDICAL INC. SINGLE LUMEN 1.9FR SILICONE PICC PROCEDURAL KIT; PICC, PERCUTANEOUS, PERIPHERALLY INSERTED CENTRAL CATHETER

FOOTPRINT MEDICAL INC. SINGLE LUMEN 1.9FR SILICONE PICC PROCEDURAL KIT; PICC, PERCUTANEOUS, PERIPHERALLY INSERTED CENTRAL CATHETER
Model Number S1PIC1.9-S
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for lot #191140 was reviewed.All catheters passed in-process and final inspection criteria including leak testing.Hospital staff claim that they "did not think it was the catheter itself, but damage caused by manipulation of the line and the parent putting strain on it inadvertently".Based on the dhr review and the statement from (b)(6) staff, it is reasonable to conclude that this is not a manufacturer defect.
 
Event or Problem Description
During assessment of the picc, the dressing appeared wet underneath.Md was notified and placement was verified.The dressing was changed and the picc was noted to be leaking from the picc tubing where the tubing meets the plastic heart.The line was discontinued upon discovery of leak.

Brand Name
SINGLE LUMEN 1.9FR SILICONE PICC PROCEDURAL KIT
Common Device Name
PICC, PERCUTANEOUS, PERIPHERALLY INSERTED CENTRAL CATHETER
Manufacturer (Section D)
FOOTPRINT MEDICAL INC.
12727 cimarron path
san antonio TX 78249 3405
MDR Report Key9413466
Report Number3007697249-2018-11001
Device Sequence Number16289993
Product Code LJS
UDI-Device Identifier00858778006041
UDI-Public(01)00858778006041(17)210816(10)191140
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K091488
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2021
Device Model NumberS1PIC1.9-S
Device Lot Number191140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2019
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 DA